# SDR AALA202412232675

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 66,054 hours, 39,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY PATH LIGHTING AT 22C & 23C INOP LIGHT ASSEMBLY REPLACED IAW AMM 33-51-19 NO HELP. MAINTENANCE FOUND BROKEN WIRE AT CONNECTOR 7260VC AT SEAT ROW 22C AND REPAIRED WIRE INSTALLING NEW CONTACT IAW ESPM 20-44-10, ASM 33-51-04 AND OPS CHECK IAW AMM 33-51-00.
